# SDR IPXA2023022191211

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,569 hours, 19,880 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION**THE ACCURACY OF ONE OR MORE FUEL TANK QUANTITY INDICATORS IS NOT KNOWN. BOTH MAIN TANK QUANTITYS BLANKED IN FLIGHT.UPON ARRIVAL FQIS WORKING PROPERLY. AS PRECAUTION PERFORMED FIM TSK 28-41-815-843-002. FOUND NO PRESENT FAULTS. PERFORMED "SELF TEST" AND ALL TEST PASS REF AMM 28-41-00-715-082-002
